# SDR SWAA2021071634885

- Difficulty date: March 27, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; FUEL TANK TANK ACCESS HOLE 632LB; LIP HAS FRETTING CORROSION. / REMOVED CORROSION FROM R/H WING FUEL TANK ACCESS HOLE 632LB LIP REMAINING THICKNESS 0.197' LIMITS IAW SRM 57-20-01-2R-1. REPAIRED IAW SRM 57-20-01-2R-1.
